# SDR 2013FA0000494

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: General aviation
- Aircraft: N206SL
- Make and model: Bell 206L-1
- Aircraft serial: 45245
- Aircraft time: 31,793 hours
- Engine: Allsn 250C28B
- Engine time: 20,459 hours, 15,052 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23084996
- Condition: Broken
- Location: Injector Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT NOTED A +5 DEGREE ON POWER CHECK AND AT TIMES DID NOT FEEL THAT THE ENGINE WAS PRODUCING FULL POWER.  UPON REMOVING THE ENGINE INLET COWLING  A 1.7500" PIECE OF TUBING WITH A 90 DEGREE BEND WAS FOUND INSIDE THE INLET SCREEN AREA ON THE SCREEN FLOOR.  THERE WAS DAMAGE TO THE IMPELLER ASSEMBLY AND SUPPORT HOUSING. THE TUBE SECTION WAS BROKEN OFF OF THE EJECTOR NOZZLE ASSEMBLY,  PN 23084996 CONTAINED WITHIN THE EJECTOR TUBE ASSEMBLY.
